# SDR QR9R2025042800001

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9783
- Aircraft time: 3,665 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267YA02
- Part serial: 9833
- Condition: Distorted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PRIMARY FLIGHT DISPLAY FAILED DURING RUN-UP ON COPILOT SIDE. TROUBLESHOOTING FOUND COPILOT PFD DISTORTED. REMOVED AND REPLACED PFD, MOC SUCCESSFULLY COMPLETED.
